The canonical equation of adaptive dynamics: a mathematical view

Gerard Ben Arous, N Champagnat, D Ferriere

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)71-81
JournalSelection
Volume2
StatePublished - 2001

Cite this

The canonical equation of adaptive dynamics : a mathematical view. / Ben Arous, Gerard; Champagnat, N; Ferriere, D.

In: Selection, Vol. 2, 2001, p. 71-81.

Research output: Contribution to journalArticle

Ben Arous, G, Champagnat, N & Ferriere, D 2001, 'The canonical equation of adaptive dynamics: a mathematical view', Selection, vol. 2, pp. 71-81.
Ben Arous, Gerard ; Champagnat, N ; Ferriere, D. / The canonical equation of adaptive dynamics : a mathematical view. In: Selection. 2001 ; Vol. 2. pp. 71-81.
@article{c7d642c6e1694b97a0a5b0a7a3c97dcb,
title = "The canonical equation of adaptive dynamics: a mathematical view",
author = "{Ben Arous}, Gerard and N Champagnat and D Ferriere",
year = "2001",
language = "English (US)",
volume = "2",
pages = "71--81",
journal = "Selection",

}

TY - JOUR

T1 - The canonical equation of adaptive dynamics

T2 - a mathematical view

AU - Ben Arous, Gerard

AU - Champagnat, N

AU - Ferriere, D

PY - 2001

Y1 - 2001

M3 - Article

VL - 2

SP - 71

EP - 81

JO - Selection

JF - Selection

ER -